Join Evolutionary Forums


domestic-supply.com
needtobuildmuslce.com
sarms.forsale
bannednutrition.com
Page 1 of 3 123 LastLast
Results 1 to 10 of 25

Thread: Extreme lethargy.... Bunk AI?

  1. #1
    Growing Brother mlang_62's Avatar
    Join Date
    Apr 2015
    Location
    US
    Posts
    481
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Extreme lethargy.... Bunk AI?

    Ive been runing tren/prop cycle and just recently started using a diff brand AI and I am tired all the time. Will increased estrogen levels cause a dramatic effect on energy levels. I dont have sore nips, and bloat is down however I just dont feel the same as when I was on the aromasine tabs compared to Lion's liquid aromasine. The only change I have made is tren is at 150mg eod instead of 100mg eod and test prop I kept the same at 100mg eod. Taking multi vit liver support regernerate exct... should I up the prop to match the tren?

  2. #2
    Advanced Cyborg Brother NY REBEL's Avatar
    Join Date
    Dec 2014
    Posts
    9,101
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by mlang_62 View Post
    Ive been runing tren/prop cycle and just recently started using a diff brand AI and I am tired all the time. Will increased estrogen levels cause a dramatic effect on energy levels. I dont have sore nips, and bloat is down however I just dont feel the same as when I was on the aromasine tabs compared to Lion's liquid aromasine. The only change I have made is tren is at 150mg eod instead of 100mg eod and test prop I kept the same at 100mg eod. Taking multi vit liver support regernerate exct... should I up the prop to match the tren?
    If the only variable syne aromasin then thats suspect. You can try different doses of prop, tren.. To low estrogen can cause that as well.
    STARTING A CYCLE? READ THESE LESSONS LEARNED BEFORE YOU DO!
    http://www.evolutionary.org/forums/a...essons+learned

    FOLLOW THE PERFECT PCT PROTOCOL: http://www.evolutionary.org/the-perf...e-therapy-pct/

    PROUD MEMBER OF THE EVO FAMILY, BOUNCE TEAM, AND TREN KILLERS...

  3. #3
    Growing Brother mlang_62's Avatar
    Join Date
    Apr 2015
    Location
    US
    Posts
    481
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by NY REBEL View Post
    If the only variable syne aromasin then thats suspect. You can try different doses of prop, tren.. To low estrogen can cause that as well.
    Ok so I just went form tren a 100mg eod/test prop 100mg eod to tren a 150mg eod/ Test prop 100mg. So increasing the the prop would increase estrogen slightly, or I could back of the AI and take a little less and keep dosages the same to determine the verdict? is that what you are suggesting?

  4. #4
    Growing Brother mlang_62's Avatar
    Join Date
    Apr 2015
    Location
    US
    Posts
    481
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I have some aromasine tabs that should be here soon, plus order some of sarms1 aromasin thought I would give then a try. I think Ill just tinker around with this aromasin dosage from lion *****.com (highly do not recommend) I feel like his stuff is all over the place in regards to quality and dosage. Will use until the other stuff gets here, then its going in the garbage

  5. #5
    Advanced Cyborg Brother NY REBEL's Avatar
    Join Date
    Dec 2014
    Posts
    9,101
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by mlang_62 View Post
    Ok so I just went form tren a 100mg eod/test prop 100mg eod to tren a 150mg eod/ Test prop 100mg. So increasing the the prop would increase estrogen slightly, or I could back of the AI and take a little less and keep dosages the same to determine the verdict? is that what you are suggesting?
    Ya man. Adjust things one at a time to find the culprit.
    STARTING A CYCLE? READ THESE LESSONS LEARNED BEFORE YOU DO!
    http://www.evolutionary.org/forums/a...essons+learned

    FOLLOW THE PERFECT PCT PROTOCOL: http://www.evolutionary.org/the-perf...e-therapy-pct/

    PROUD MEMBER OF THE EVO FAMILY, BOUNCE TEAM, AND TREN KILLERS...

  6. #6
    Buff Brother Ahmad90's Avatar
    Join Date
    Jun 2015
    Posts
    728
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Low estrogen can cause lethargy. It can actually be hard to tell if estrogen is high or low because symptoms are slightly similar besides one thing, and that is water retention. If you arent bloated then you most likely have low estrogen or uppin the tren. Sounds more like low estrogen to me. Do you feel a weird empty sensation, idk why but when my estrogen is low i feel a blank feeling in my heart lol. I also feel a dry sensation under my skin and get more acne.


    Sent from my iPhone using Tapatalk

  7. #7
    Growing Brother jwilliams2's Avatar
    Join Date
    Jun 2015
    Posts
    181
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Like Ahmad90 said..

    More than likely you are killing your e levels... When they are low, lethargy, dry joints and loss of motivation can occur

    Tren has me energized for dayzz

  8. #8
    New Member
    Join Date
    Dec 2014
    Posts
    971
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Try taking less aromasine for a couple days and up your testosterone see how it goes.

  9. #9
    Growing Brother
    Join Date
    Apr 2015
    Posts
    330
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by mlang_62 View Post
    Ive been runing tren/prop cycle and just recently started using a diff brand AI and I am tired all the time. Will increased estrogen levels cause a dramatic effect on energy levels. I dont have sore nips, and bloat is down however I just dont feel the same as when I was on the aromasine tabs compared to Lion's liquid aromasine. The only change I have made is tren is at 150mg eod instead of 100mg eod and test prop I kept the same at 100mg eod. Taking multi vit liver support regernerate exct... should I up the prop to match the tren?
    I'd say your AI might even be overdosed. I had these exact issues. For me damn well AI's are a gamble and extremely hard to tweak. I finally found a dosasge of amiridex that works for me and its half a tab every 4 days EXACTLY. As soon as I have too much E2 my body starts going crazy ACNE breakout, moon face, gotta take a shit all the time, lots of energy though and i have crazy insane pumps at the gym which is strange, I get morning wood, but I have issues with maintaining an erection and premature ejaculation. As soon as I have shut down my e2 I have no morning wood, cant get an erection, i feel like i need to sleep 20 hours a day and have no drive at the gym at all.

    I feel like e2 symptoms are completely different in every single person and they reverse!

  10. #10
    Senior Moderator
    Join Date
    Sep 2013
    Posts
    15,687
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    To mlang_62:
    Are you shaking the Bottle a little before dosing, if not, give that a shot................................. JP
    P.S.
    Some Companies Products have a Tendency to Settle thereby causing the Dosage to Vary from Dose to Dose.

Page 1 of 3 123 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •